# SDR YENA201812037788

- Difficulty date: November 27, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 46,626 hours, 16,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 9135
- Condition: Failed
- Location: Ozone
- Part time: 54,434 hours, 19,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 878, LAS-BOS. FA#2 REPORTS DIRTY SOCK ODOR ROW 11-14. PERFORMED ODOR RECOGNITION ISOLATION PRPROCEDURE. ODOR GONE WITH PACK 1 OFF. ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); REMOVED AND REPLACED OZONE FILTER PACK IAW AMM 21-51-41. RUN PACK 1 NO SMWELL NOTED OK FOR SERVICE MDDR CLEAR MCC NOTIFIED PLACARD REMOVED.
